Home Editorial Board For Author Content and Abstract Online Submission Publication Charge Recognition Contact Us Links

Volume 13. Number 1. Jan 2019


  • Generalized Geodesic Convex Functions on Riemannian Manifolds
    - Kilicman, A. and Saleh, W.
  • Travelling Wave Group-Invariant Solutions and Conservation Laws for 0-Equation
    - Johnpillai, A. G., Khalique, C. M. , and Mahomed, F. M.
  • Fourier-Based Approach for Power Options Valuation
    - Ibrahim, S. N. I. and Ng, T. W.
  • A Mixed Formulation in Conjunction with the Penalization Method for Solving the Bilaplacian Problem with Obstacle Type Constraints
    - Hannache, A., Laouar, A. and Sissaoui, H.
  • Invariant Constant Multi-Valued Mapping for the Heat Conductivity Problem
    - Tukhtasinov, M., Mustapokulov, K. and Ibragimov, G.
  • Interval Shrinkage Estimators of Scale Parameter of Exponential Distribution in the Present of Presence of Outliers
    - Nasiri, P. and Ebrahimi, F.
  • A Note on k-Step Hamiltonian Graphs
    - Abd Aziz, N. A., Rad, N. J., Kamarulhaili, H. and Hasni, R.
  • Sigmoid Function in the Space of Univalent -Pseudo- (p,q) - Derivative Operators Related to Shell-Like Curves Connected with Fibonacci Numbers of Sakaguchi Type Functions
    - Dutta, H. and Olatunji, S.O.